# SDR SWIA2019091046263

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 40,491 hours, 25,708 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE BRAKE OVERHEAT WARNING DISPLAYED. DIVERTED. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. (FLT#2989) CLOSED DEFERRED #4 BRAKE TEMPERATURE INDICATION IAW MEL.
